MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. AUTOCAT2 WAVE JAPANESE; SYSTEM, BALLOON, INTRA-AORTIC

ARROW INTERNATIONAL INC. AUTOCAT2 WAVE JAPANESE; SYSTEM, BALLOON, INTRA-AORTIC
Model Number IPN000325
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that alarm system error 7 went off while in use on a patient.As a result, the intra-aortic balloon pump (iabp) was replaced by a back-up one.There was no report of delay in therapy.There was no report of patient complications, serious injury or death.
 
Additional Manufacturer Narrative
(b)(4).Teleflex did not receive the device for investigation therefore the reported complaint of iabp system error 7 alarm is not able to be confirmed.The iabp's display head is pending replacement.If a part is returned at a later date, a full investigation of the sample will be performed.A device history record (dhr) review was conducted for the lot number with no relevant findings.The device passed all manufacturing specifications prior to release.Teleflex assessed the risk for the reported complaint.There are no new or revised risks.The reported complaint will be monitored for any developing trends.No further action required at this time.
 
Event or Problem Description

Brand Name
AUTOCAT2 WAVE JAPANESE
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key9595920
Report Number3010532612-2019-00477
Device Sequence Number19734067
Product Code DSP
UDI-Device Identifier30801902043420
UDI-Public30801902043420
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K060309
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN000325
Device Catalogue NumberIAP-0500J
Device Lot NumberN/A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/24/2019
Supplement Date Received by Manufacturer02/12/2020
Initial Report FDA Received Date01/16/2020
Supplement Report FDA Received Date02/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1